MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832400
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient was brought to cardiac cath lab, prepped and draped in sterile fashion.Procedure went as planned: angiography with runoff, and balloon angioplasty.Findings included occlusion of the femoral below-knee popliteal /tp trunk synthetic graft in its mid segment, which was previously stented, thrombus noted at the distal anastomosis to the tp trunk that was also previously stented.The team decided to proceed with percutaneous intervention of the bypass graft and distal graft-tp trunk anastomosis.When it was time to use the drug-eluting stent, they found the stent partially expanded and severely frayed from the package.It was then taken out of use and exchanged for another one.The procedure went on and was completed with no harm done to the patient.Manufacturer response for coronary drug-eluting stent, synergy¿ xd (per site reporter).Cath lab manager spoke to representative after device was taken out of use.

Brand Name
SYNERGY¿ XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key13994270
Report Number13994270
Device Sequence Number20109628
Product Code NIQ
UDI-Device Identifier08714729981169
UDI-Public(01)08714729981169(17)230118(10)26702077
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2022
Report Date (Section F) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941832400
Device Lot Number26702077
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight94 KG
Patient RaceWhite
Date Report Sent to FDA03/31/2022